# SDR DALA2023070605478

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 70,870 hours, 23,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:611. CORRECTIVE ACTION: CLEANED DEBRIES OFF KNUCKLE KNOCKER OPS CHECKED GOOD PER B757 AMM 52-12. (2849530)
